Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 97, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 11, 2022, 9:20 PM CDT for Faribault County, Freeborn County, Waseca County, Minnesota. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2022, 9:20 PM CDT (02:20 UTC)
- Expired
- May 11, 2022, 9:45 PM CDT
- In force
- 25 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Faribault County, MN, Freeborn County, MN, Waseca County, MN
The radar
The Minneapolis radar (KMPX), 115 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 9:27 PM CDT | FUNNEL CLOUD | 5 W Alden, MN | TRAINED SPOTTER REPORTED FUNNEL CLOUD JUST NORTH OF WALTERS, MN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 5:27 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 243 J/kg
- Mixed-layer CIN
- -306 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 439 m²/s²
- 0-3 km storm-relative helicity
- 580 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 17.2
The text
As transmitted.
425
WUUS53 KMPX 120220
SVRMPX
MNC043-047-161-120245-
/O.NEW.KMPX.SV.W.0097.220512T0220Z-220512T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
920 PM CDT Wed May 11 2022
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Northwestern Freeborn County in south central Minnesota...
Northeastern Faribault County in south central Minnesota...
Southern Waseca County in south central Minnesota...
* Until 945 PM CDT.
* At 919 PM CDT, a severe thunderstorm was located over Wells, or 18
miles west of Albert Lea, moving northeast at 25 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* This severe thunderstorm will be near...
Freeborn around 935 PM CDT.
Other locations in the path of this severe thunderstorm include New
Richland and Hartland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for south
central Minnesota.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until midnight CDT for south
central Minnesota.
&&
LAT...LON 4373 9396 4385 9379 4385 9377 4387 9377
4400 9358 4389 9341 4385 9340 4385 9333
4380 9325 4359 9376
TIME...MOT...LOC 0219Z 229DEG 23KT 4373 9371
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
BPH1 follow-up statement
575
WWUS53 KMPX 120239
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
939 PM CDT Wed May 11 2022
MNC043-161-120249-
/O.CAN.KMPX.SV.W.0097.000000T0000Z-220512T0245Z/
Faribault MN-Waseca MN-
939 PM CDT Wed May 11 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FARIBAULT AND
SOUTHERN WASECA COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for south
central Minnesota.
LAT...LON 4384 9365 4385 9364 4385 9333 4380 9325
4367 9355 4367 9356 4365 9360 4365 9362
4363 9364
TIME...MOT...LOC 0239Z 242DEG 42KT 4379 9342
$$
MNC047-120245-
/O.CON.KMPX.SV.W.0097.000000T0000Z-220512T0245Z/
Freeborn MN-
939 PM CDT Wed May 11 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN FREEBORN COUNTY...
At 939 PM CDT, a severe thunderstorm was located near Hartland, or 9
miles north of Albert Lea, moving northeast at 50 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
This severe thunderstorm will remain over mainly rural areas of
northwestern Freeborn County, including the following locations...
Manchester and Matawan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for south
central Minnesota.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4384 9365 4385 9364 4385 9333 4380 9325
4367 9355 4367 9356 4365 9360 4365 9362
4363 9364
TIME...MOT...LOC 0239Z 242DEG 42KT 4379 9342
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
BPHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:26 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, May 11, 6:26 PM CDT, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 626 PM CDT Wed May 11 2022 .UPDATE... Issued at 616 PM CDT Wed May 11 2022 Updated for 00z aviation discussion below. && .DISCUSSION...(This evening through Wednesday) Issued at 254 PM CDT Wed May 11 2022 KEY MESSAGES: - Conditions still favorable for severe thunderstorms, including supercells with large hail and tornadoes, through this evening. - Heavy rain/flooding still possible through tonight, particularly with storms that track over the same locations. - Additional severe thunderstorms likely Thursday, with all modes of severe weather possible. - Cooler and drier as we trend back to normal temperatures over the weekend into early next week. Tonight through Thursday Night...An active next 24-36 hours is expected across all of central-southern MN into western WI as Upper Midwest becomes warm-sectored with steep lapse rates, dewpoints into the lower 70s, and strong mid-to-upper level jetting in advance of a cold front. A warm front is making northward progress over southern MN, helping increase instability over far southern portions of the coverage area. Even without the instability, multiple strong-to- severe storms developed earlier today with much lower dewpoints due to the steep lapse rates producing severe hail with lower cores. Going through the afternoon hours into this evening, the warm front will continue to lift north, reaching central MN, allowing the lower 70s dewpoints to continue punching north. Initial discrete cells are expected to develop into a organized line that will curl NE and E as they evolve from southwest MN. Bulk shear of 50-60kt within said instability will certainly be able to contribute to supercell development. All modes of severe weather will be at play through this evening, including hail up to 2" in diameter and a few tornadoes. Even with the loss of daytime heating, PWATs upwards of 1.50" will contribute to storms producing excessive rainfall as plenty of low level moisture is advected into the region. As the storm motions become more parallel to the warm front, this may create training of storms over the same locations. This scenario may produce localized flooding during the evening to early morning hours. This is reflected in the increased QPF in collaboration with WPC earlier today. Attention then turns to Thursday as another day of severe thunderstorms looks likely within an even higher instability environment. Temperatures will surge into the lower 90s with dewpoints into the upper 60s to around 70. While this does fall short of Heat Advisory criteria, heat index values into the lower 90s with WBGT values into the lower 80s will be commonplace on Thursday. After a lull in the activity Thursday morning, capping will be lost Thursday afternoon-evening with better wind fields supportive of storms producing large hails and a few tornadoes, especially early on in Thursday's event. Going later, more organized segments may well have potential for damaging winds. The activity will gradually diminish going into the late Thursday evening hours to the early morning Friday timeframe. Friday through Tuesday...The upper trough and 500 mb low will be moving out of North Dakota into Canada with an arcing cold front extending from the attendant surface low through the eastern CWA. There could be lingering showers near the front early, but a better chance for showers and thunderstorms near the front in the afternoon/evening, but by that time they may be too far to the east to affect our Wisconsin areas. The upper trough/low then slows and meanders eastward keeping us under the influence of the trough into Monday with small chances for precipitation each afternoon. Ridging then builds in from the west behind the departing system, but it looks like a subtle short wave trough brings another chance for around midweek. Temperatures cool down through the period, with highs around 80 for MSP on Friday falling to closer to 70 later in the period. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 616 PM CDT Wed May 11 2022 An area of strong thunderstorms will impact the area this evening through tonight. IFR cigs/vis expected with heavy rain, but otherwise mainly MVFR. Areas of fog may develop late tonight with VFR conditions returning by tomorrow morning. Another round of storms is expected tomorrow evening, but feel the greatest threat lies just outside the TAF period. KMSP...Storms expected to impact KMSP within the next hour and continue through 05-06z. Strongest storms are expected from 00z- 03z. Added a PROB30 for the storms tomorrow evening as the threat looks fairly conditional. /OUTLOOK FOR KMSP/ Fri...Mainly VFR. Wind SW 10 kts. Sat...Mainly VFR. Slight chc P.M. -SHRA/MVFR. Wind SW 10-15g25kts becoming NW. Sun...Mainly VFR. Slight chc P.M. -SHRA/MVFR. Wind W 10-15 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && UPDATE... DISCUSSION...CEO/JPC AVIATION...Dye
Hazardous weather outlook, May 11, 12:52 PM CDT, 8 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 1252 PM CDT Wed May 11 2022 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 121500- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 1252 PM CDT Wed May 11 2022 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...This Afternoon and Tonight. Strong to severe storms are expected across much of the area today and tonight. Very large hail, damaging winds and a few tornadoes are possible. In addition, very heavy rain and localized flash flooding are possible, especially near and after sunset. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another round of widespread strong to severe storms is expected Thursday afternoon and evening, with large hail and damaging winds the primary threats. Isolated tornadoes are also possible, especially across western Minnesota. Temperatures could reach the lower 90s Thursday afternoon with heat index values as high as 95 degrees. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed later this afternoon through tonight and again on Thursday.
In the hours before
Local storm report, May 11, 9:02 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
902 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND GST 2 SW EDEN PRAIRIE 44.83N 93.46W
05/11/2022 M67 MPH HENNEPIN MN ASOS
RECORDED VIA FLYING CLOUD ARPT ASOS.
&&
RMDLocal storm report, May 11, 9:03 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
903 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLOOD HUTCHINSON 44.89N 94.37W
05/11/2022 MCLEOD MN EMERGENCY MNGR
SEWER BACKUPS/MINOR STREET FLOODING; ALSO
OCCURRED IN GLENCOE AND BROWNING.
&&
CCSLocal storm report, May 11, 9:05 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
905 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM FLOOD 2 ENE BROOKLYN PARK 45.12N 93.31W
05/11/2022 HENNEPIN MN PUBLIC
STREET FLOODING DURING THUNDERSTORM NEAR HWY
252 AND 610.
&&
CCSLocal storm report, May 11, 9:07 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
907 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FLOOD MAPLE PLAIN 45.00N 93.65W
05/11/2022 HENNEPIN MN PUBLIC
STREET FLOODING IN MAPLE PLAIN AT HWY 12.
&&
CCSLocal storm report, May 11, 9:09 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
909 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN 1 WSW GRANITE FALLS 44.81N 95.56W
05/11/2022 M4.68 INCH YELLOW MEDICINE MN CO-OP OBSERVER
4.68 INCH DAILY TOTAL AND STILL RAINING;
5.91 INCHES OVER TWO DAYS.
&&
CCSLocal storm report, May 11, 9:10 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
910 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HEAVY RAIN COTTAGE GROVE 44.84N 92.97W
05/11/2022 M1.30 INCH WASHINGTON MN PUBLIC
PUBLIC REPORT OF 1.30 INCHES IN 30 MINUTES.
&&
CCSThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:12 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Scott, Sibley | 33 min |
| May 11, 7:12 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 63 min |
| May 11, 7:20 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 29 min |
| May 11, 7:21 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 39 min |
| May 11, 7:25 PM CDT | Special Weather Statement | MPX | Kandiyohi | 95 min |
| May 11, 7:27 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Scott | 63 min |
| May 11, 7:31 PM CDT | Tornado Warning | MPX | Carver, Scott | 44 min |
| May 11, 7:33 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Martin | 42 min |
| May 11, 7:35 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Wright | 55 min |
| May 11, 7:38 PM CDT | Tornado Warning | MPX | Le Sueur, Rice | 37 min |
| May 11, 7:41 PM CDT | Tornado Warning | MPX | Carver, Hennepin | 34 min |
| May 11, 7:43 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 47 min |
| May 11, 7:46 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 44 min |
| May 11, 7:58 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice, Scott | 47 min |
| May 11, 8:02 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Wright | 43 min |
| May 11, 8:03 PM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 42 min |
| May 11, 8:09 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault | 36 min |
| May 11, 8:09 PM CDT | Tornado Warning | MPX | Dakota | 40 min |
| May 11, 8:13 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Ramsey, Washington | 62 min |
| May 11, 8:23 PM CDT | Tornado Warning | MPX | Anoka, Hennepin, Ramsey | 25 min |
| May 11, 8:27 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 63 min |
| May 11, 8:33 PM CDT | Tornado Warning | MPX | Blue Earth, Waseca | 26 min |
| May 11, 8:37 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 44 min |
| May 11, 8:40 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 65 min |
| May 11, 8:41 PM CDT | Special Weather Statement | MPX | Benton, Isanti, Morrison, Sherburne | 49 min |
| May 11, 8:46 PM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 44 min |
| May 11, 8:48 PM CDT | Severe Thunderstorm Warning | MPX | Faribault | 27 min |
| May 11, 8:58 PM CDT | Special Weather Statement | MPX | Anoka, Chisago, Hennepin, Ramsey, Washington | 92 min |
| May 11, 9:22 PM CDT | Tornado Warning | MPX | Goodhue | 38 min |
| May 11, 9:48 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 27 min |
| May 11, 10:10 PM CDT | Special Weather Statement | MPX | Steele | 35 min |
| May 11, 10:43 PM CDT | Special Weather Statement | MPX | Steele | 32 min |
| May 11, 11:00 PM CDT | Special Weather Statement | MPX | Steele | 90 min |
| May 11, 11:09 PM CDT | River Flood Warning | MPX | Redwood, Renville | 29 days |
| May 12, 2:21 AM CDT | Dense Fog Advisory | MPX | Blue Earth, Brown, Chippewa, Lac qui Parle, Nicollet, Redwood and 5 more | 4 hr |
| May 12, 4:25 AM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 35 min |
| May 12, 4:59 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 35 min |
| May 12, 5:25 AM CDT | Special Weather Statement | MPX | Chippewa, Swift | 35 min |
| May 12, 6:16 AM CDT | Special Weather Statement | MPX | Chippewa | 29 min |
| May 12, 6:16 AM CDT | Special Weather Statement | MPX | Stearns | 29 min |
| May 12, 6:37 AM CDT | Severe Thunderstorm Warning | MPX | Stearns | 23 min |
| May 12, 7:05 AM CDT | Special Weather Statement | MPX | Stearns | 25 min |
| May 12, 7:17 AM CDT | Special Weather Statement | MPX | Benton | 28 min |
| May 12, 7:30 AM CDT | Special Weather Statement | MPX | Stearns | 30 min |
| May 12, 7:33 AM CDT | Special Weather Statement | MPX | Stearns | 27 min |
| May 12, 7:36 AM CDT | Special Weather Statement | MPX | Chippewa | 24 min |
| May 12, 7:51 AM CDT | Special Weather Statement | MPX | Kanabec | 24 min |
| May 12, 7:54 AM CDT | Severe Thunderstorm Warning | MPX | Morrison, Stearns, Todd | 36 min |
| May 12, 8:43 AM CDT | Special Weather Statement | MPX | Pope, Todd | 32 min |
| May 12, 9:00 AM CDT | Special Weather Statement | MPX | Pope, Swift | 30 min |
| May 12, 9:24 AM CDT | Special Weather Statement | MPX | Lac qui Parle, Pope, Swift | 36 min |
| May 12, 10:01 AM CDT | Special Weather Statement | MPX | Kandiyohi, Morrison, Stearns | 29 min |
| May 12, 10:32 AM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs, Morrison | 43 min |
| May 12, 10:34 AM CDT | Special Weather Statement | MPX | Meeker, Stearns | 26 min |
| May 12, 10:44 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Sherburne, Stearns | 46 min |
| May 12, 11:07 AM CDT | Special Weather Statement | MPX | Benton, Stearns | 83 min |
| May 12, 11:26 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison, Sherburne | 49 min |
| May 12, 11:42 AM CDT | Severe Thunderstorm Warning | MPX | Isanti, Mille Lacs, Sherburne | 33 min |
| May 12, 11:44 AM CDT | River Flood Warning | MPX | Redwood | 7 days |
| May 12, 12:12 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Kanabec, Mille Lacs, Sherburne | 33 min |
| May 12, 12:23 PM CDT | Special Weather Statement | MPX | Benton, Isanti, Kanabec, Mille Lacs, Morrison, Sherburne and 1 more | 82 min |
| May 12, 12:43 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti, Kanabec | 32 min |
| May 12, 5:41 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift, Yellow Medicine | 49 min |
| May 12, 6:02 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Martin, Nicollet, Redwood, Renville, Watonwan and 1 more | 58 min |
| May 12, 6:15 PM CDT | Tornado Warning | MPX | Lac qui Parle, Swift | 15 min |
| May 12, 6:16 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Pope, Stevens, Swift | 44 min |
| May 12, 6:26 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Stearns | 64 min |
| May 12, 6:34 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 26 min |
| May 12, 6:43 PM CDT | Tornado Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 17 min |
| May 12, 6:47 PM CDT | Tornado Warning | MPX | Kandiyohi, Renville | 13 min |
| May 12, 6:52 PM CDT | Severe Thunderstorm Warning | MPX | Brown, McLeod, Nicollet, Redwood, Renville, Sibley | 53 min |
| May 12, 6:58 PM CDT | Tornado Warning | MPX | Pope | 17 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.